# SDR SWAA2022041492842

- Difficulty date: April 10, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 69,338 hours, 40,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: R/H Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O OVER WING EXIT LIGHT FELL OFF / [01] RESECURE F/O OVERWING EXIT LIGHT COVER PER SIP
